# SDR SWAA2023020290126

- Difficulty date: January 9, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 20,262 hours, 9,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS500E TO BS500I LBL24.5 WL156<EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 500G+10 LBL 24.5 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2473 DUE 2023CUT AND REMOVED DAMAGED SECTION OF FCB L/H FLOOR TO SIDEWALL SUPPORT PLATE BS500D+12 TO BS500I; LBL24.5; WL156 PER SRM 53-00-53-2R-5 STEP 4. B. AND EA M-22-153-01550.;[05] FABRICATED FCB L/H FLOOR TO SIDEWALL SUPPORT; SPLICE PLATE AND (2) QTY TAPERED SHIMS ALL FROM BAC1496-444#7075T62 EXT. CLAD LOT#509343-1 BS500D+12 TO BS500I; LBL24.5; WL156 PER DWG 143A7500; SRM 53-00-53-2R-5 STEP 4. D. THRU I; AND EA M-22-153-01550. SPLICE LOCATED AT BS500S+12; LBL24.5; WL15 APPLIED PRIMER TO FCB L/H FLOOR TO SIDEWALL SUPPORT; SPLICE PLATE AND TAPERED SHIMS BS500D+12 TO BS500I; LBL24.5; WL156 PER SRM 53-00-53-2R-5 STEP 4. J. AND EA M-22-153-01550.; INSTALLED FABRICATED L/H FLOOR TO SIDEWALL SUPPORT AND ALL REPAIR PARTS BS500D+12 TO BS500I; LBL24.5; WL156 PER DWG 143A7500; SRM 53-00-53-2R-5 STEP 4. J. THRU M. AND EA M-22-153-01550.;[12] APPLIED CIC TO FABRICATED L/H FLOOR TO SIDEWALL SUPPORT AND ALL REPAIR PARTS BS500D+12 TO BS500I; LBL24.5; WL156 PER SRM 53-00-53-2R-5 STEP 4. J. THRU M. AND EA M-22-153-01550.;[13] 'THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550'.;
